# SDR IPXA2023122758810

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 105,796 hours, 21,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE EMPTY.  SERVICED R1 DOOR ASSIST BOTTLE PER AMM 12-25-04 AND PERFORMED LEAK CHECK. NO LEAKS NOTED. NO PRESSURE DROP NOTED FOR 2.5 HOURS. THIS CLEARS DEFERRAL. PLACARD REMOVED.
